# SDR IXXA0500226S

- Difficulty date: October 1, 2004
- Submitted: January 5, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 85,823 hours, 34,028 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Part time: 85,823 hours, 34,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK FOUND CORROSION AND EXISTING BLEND OUTS AT STATION 980 TO 1040 BETWEEN 35 LEFT AND 35 RIGHT.  REMOVED CORROSION, MANUFACTURED REPAIR PARTS, LOCATED DRILLED, PRIMES AND INSTALLED REPAIR PARTS AND FASTENERS IAW COOPESA EO COO-8-53-401-04.
